Getting Pregnant <
Trying to conceive
06/01/2016 at 06:06
Hello everyone, so I have been on birth control, aviane, for a few months (I started it in august of 2015) and decided to come off of it. My last pill was on December, 7 (also the last day of my period ) because I finished the pack. I then had a period December 13, which I'm guessing is the withdrawal bleeding and it was off on December 16. December 17-23 I spent time away with my husband and we made love every day. My father actually asked me if I was pregnant because, according to him, I was sleeping a lot. I have mild cramps during the day, but they get more intense at night and I feel like I am hungry late at night, but not interested in anything. My period was due at the beginning of the month, but AF hasn't came. I just suffer with cramps and making multiple trips to the bathroom. I do get nausea from time time. My period was irregular before starting the pill and I knew I would be irregular coming off. So I'm still hoping for some tiny miracle. What do you think? Could I be pregnant or are they side effects of stopping the pill?
06/01/2016 at 15:55
Ive had exactly the same! I stopped my pill on the 15th December and the past week ive had tummy twinges/cramps, sore boobs, hunger, weeing all the time and randomly started crying when i was making breakfast on sunday haha. It could just be our hormones going back to normal so im just gonna see if flo arrives next week and take it from there. Ive read online that the pill takes a few days to come out your system but depending on the person who knows when your periods will go back to "normal"
I was on the pill for about 7 years and i as regular as clockwork, now its all up in the air haha! Xx
06/01/2016 at 16:00
P.s id wait another week to see if AF arrives, if not take a test :-)
06/01/2016 at 23:02
Thanks misssg87! Good luck to both of us
07/01/2016 at 07:30
Sending you baby dust 😁 xx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.